On integration by parts and a problem on composition of absolutely continuous functions which arises in this connection
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 38-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1975_134_a5,
author = {V. I. Burenkov},
title = {On integration by parts and a~problem on composition of absolutely continuous functions which arises in this connection},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {38--46},
year = {1975},
volume = {134},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1975_134_a5/}
}
TY - JOUR AU - V. I. Burenkov TI - On integration by parts and a problem on composition of absolutely continuous functions which arises in this connection JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1975 SP - 38 EP - 46 VL - 134 UR - http://geodesic.mathdoc.fr/item/TM_1975_134_a5/ LA - ru ID - TM_1975_134_a5 ER -
%0 Journal Article %A V. I. Burenkov %T On integration by parts and a problem on composition of absolutely continuous functions which arises in this connection %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1975 %P 38-46 %V 134 %U http://geodesic.mathdoc.fr/item/TM_1975_134_a5/ %G ru %F TM_1975_134_a5
V. I. Burenkov. On integration by parts and a problem on composition of absolutely continuous functions which arises in this connection. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 38-46. http://geodesic.mathdoc.fr/item/TM_1975_134_a5/